# SDR DALA2015061103767

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER ANGLE OF AFT PRESSURE BULKHEAD STIFFENER X-54 AND Z 62.  THE ANGLE WAS REPLACED IAW SRM 51-30-1, 51-30-5, 51-10-4, 51-10-3 PAR 21 - 14, AND DWG 9915558, REV BA.
